# SDR CA180313020

- Difficulty date: March 11, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 767-33A
- Aircraft time: 86,356 hours
- Engine: Ge CF680C2B7F
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 834503
- Condition: False Indication
- Location: Nr 9 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED IN YHM WITH EICAS CAUTION MESSAGE `LE SLAT ASYM` MAINTENANCE PERFORMED A PSEU BITE TEST AND FOUND NR 9 SLAT PROXIMITY SWITCH FAULTED.  FAULTED SWITCH WAS FOUND TO HAVE BONDED PROTECTIVE COVER PLATE MISSING FROM HOUSIING OF THE SWITCH.  A SERVICEABLE REPLACEMENT SWITCH WAS INSTALLLED, TESTED AND THE AIRCRAFT RETURNED TO SERVICE.  (TC NR 20180313020).
